| Lot Number |
VMFD280623 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
11/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a hematoma occurred.During a watchman left atrial appendage closure (laac) procedure, a versacross connect kit was selected for use.The transseptal puncture began and the physician confirmed through transesophageal echocardiogram (tee) there was a good tenting on the fossa in both the bicaval and short axis views.The aortic root was normal in appearance and could be visualized.The transseptal puncture was performed and just few seconds after, the aortic root intramural hematoma was noted on tee (media photos attached).The watchman device was placed successfully.The patient was sent to computed tomography (ct) to assess hematoma and admitted overnight for monitoring.The ct showed improvement and the patient was discharged.The device is not expected to be returned for analysis.
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.